# SDR KBM2006F00048

- Difficulty date: January 1, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 174035201
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOWL INDICATOR ASSY, UNITS INDICATOR POPS AT RANDOM.  REMOVED AND REPLACED.  (K)
